# SDR QXEA200501859

- Difficulty date: December 30, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 20,307 hours, 28,795 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 97078
- Condition: Malfunctioned
- Location: Ac System
- Part time: 13,270 hours, 18,945 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RDM FLIGHT NR 2179, GOT NR 1 AC GENERATOR CAUTION LIGHT, WOULD NOT RESET PER EMERGENCY CHECKLIST.  MAINTENANCE REPLACED NR 1 AC GENERATOR.  AFTER, GROUND RAN BOTH ENGINES AND COMPLIED WITH OPERATIONAL CHECK IAW TASK AMM 24-21-00-000-801, 24-21-00-400-801 AND FUNCTIONAL TEST 24-21-00-720-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
